American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F80) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] Jack A. Thorne. Automorphy lifting for residually reducible $l$-adic Galois representations. J. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Toby Gee, Tong Liu and David Savitt. The Buzzard--Diamond--Jarvis conjecture for unitary groups. J. Amer. Math. Soc. 27 (2014) 389-435.
Abstract, references, and article information   
View Article: PDF

[3] Haruzo Hida. Local indecomposability of Tate modules of non-CM abelian varieties with real multiplication. J. Amer. Math. Soc. 26 (2013) 853-877.
Abstract, references, and article information   
View Article: PDF

[4] Peter Scholze and Sug Woo Shin. On the cohomology of compact unitary group Shimura varieties at ramified split places. J. Amer. Math. Soc. 26 (2013) 261-294.
Abstract, references, and article information   
View Article: PDF

[5] Payman L Kassaei. Modularity lifting in parallel weight one. J. Amer. Math. Soc. 26 (2013) 199-225.
Abstract, references, and article information   
View Article: PDF

[6] Haruzo Hida. A finiteness property of abelian varieties with potentially ordinary good reduction. J. Amer. Math. Soc. 25 (2012) 813-826.
Abstract, references, and article information   
View Article: PDF

[7] Frank Calegari. Even Galois representations and the Fontaine--Mazur conjecture. II. J. Amer. Math. Soc. 25 (2012) 533-554. MR 2869026.
Abstract, references, and article information   
View Article: PDF

[8] Haruzo Hida. Hecke fields of analytic families of modular forms. J. Amer. Math. Soc. 24 (2011) 51-80. MR 2726599.
Abstract, references, and article information   
View Article: PDF

[9] Mark Kisin. The Fontaine-Mazur conjecture for $ {GL}_2$. J. Amer. Math. Soc. 22 (2009) 641-690. MR 2505297.
Abstract, references, and article information   
View Article: PDF

[10] G. Chenevier and L. Clozel. Corps de nombres peu ramifiés et formes automorphes autoduales. J. Amer. Math. Soc. 22 (2009) 467-519. MR 2476781.
Abstract, references, and article information   
View Article: PDF

[11] Richard Taylor and Teruyoshi Yoshida. Compatibility of local and global Langlands correspondences. J. Amer. Math. Soc. 20 (2007) 467-493. MR 2276777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Kevin Buzzard. Analytic continuation of overconvergent eigenforms. J. Amer. Math. Soc. 16 (2003) 29-55. MR 1937198.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christophe Breuil, Brian Conrad, Fred Diamond and Richard Taylor. On the modularity of elliptic curves over $\mathbf{Q}$: Wild $3$-adic exercises. J. Amer. Math. Soc. 14 (2001) 843-939. MR 1839918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Brian Conrad, Fred Diamond and Richard Taylor. Modularity of certain potentially Barsotti-Tate Galois representations. J. Amer. Math. Soc. 12 (1999) 521-567. MR 1639612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1